# SDR CA000907011

- Difficulty date: August 22, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 19,583 hours
- Engine: Pwa PT6A28
- System (JASC): 7933 · Engine Oil Temperature
- Part: Connector
- Part number: MS3106R12S3S
- Condition: Dirty
- Location: Oil Temp Bulb
- Component: Oil Temp Connect, Pwa, PT6A28
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT RETURNED BACK TO BASE DUE TO HIGH OIL TEMP ON R/H ENGINE. OIL TEMP BULB CONNECTOR FOUND TO BE DIRTY. CONNECTOR CLEANED AND SYSTEM CHECKED SERVICEABLE.
